MAUDE Adverse Event Report: LUTRONIC CORPORATION DERMAV

LUTRONIC CORPORATION DERMAV
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a dermav device sparked, made a loud popping sound and left a black soot mark on the patient.It was confirmed that there was no patient injury.
 
Additional Manufacturer Narrative
A trained cynosure lutronic field service engineer (fse) went to the treatment provider site for device evaluation.While on site, the system was in use during a treatment session by the provider.The fse was present while the treatment was being performed.During the treatment the fse observed the device make a loud pop, spark and leave a black soot mark on the patient.The black soot was wiped away and there was no visible burn or injury present.Following this observation, the device was subjected to multiple tests by the fse including: full functionality check, energy testing, and cryogen testing all with passing results.The distance gauge and intellitrak were visually inspected for any evidence of burn marks or other damage with no discrepancies observed.The device was found to be operating within published specifications.It is unknown what caused the reported issue.A member of the cynosure lutronic clinical team made contact with the treatment provider and determined that the treatment parameters used were 1064 nm, 14 mm, 5 ms, 26 j, 1 htz,icd 20/20/0 and are within the recommended published clinical guidelines for hair removal treatment.It is undetermined what caused the reported spark, pop and black soot on the patients skin.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunctioned occurred and would likely cause or contribute to a serious injury if the malfunction were to recur.

Brand Name
DERMAV
Common Device Name
DERMAV
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key24471459
Report Number3021199089-2026-00010
Device Sequence Number18481861
Product Code GEX
UDI-Device Identifier08809447655277
UDI-Public(01)08809447655277(11)250718
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K203788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown